MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS ARRAY SET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS ARRAY SET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 4515-70-001
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Problem reported: (b)(6) called to report that during the distal femur cut, the saw was stuttering.They checked the saw array and it was very loose and it looked to have moved.They checked and confirmed that the array was fully seated and clamped correctly.They were able to complete the surgery without any negative impact to the patient.They have disposed of the array set so he does not have the lot information nor the arrays to send back for review.When was the issue observed? during surgery.What step were they on when this issue occurred? distal femoral cut.What steps did the caller or user perform after encountering this issue? they were able to complete the surgery using the robot.Troubleshooting: they checked and confirmed the saw array was fully seated on the saw.Patient involvement? yes.Were there reports of injuries, medical intervention or prolonged hospitalization? no.Are patient treatments delayed or cancelled? no.Next day of surgery: unknown.All information has been disclosed.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
VELYS ARRAY SET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14373634
Report Number1818910-2022-08781
Device Sequence Number5058459
Product Code OLO
UDI-Device Identifier10603295519072
UDI-Public10603295519072
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4515-70-001
Device Catalogue Number451570001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown